# SDR SIMA20160818006

- Difficulty date: August 18, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE NR 1 LT OMEGA BEAM HAS CORROSION.  REMOVED DAMAGE, IAW SRM 53-21-10, INSTALLED A FILLER AND DOUBLER IAW SRM 53-21-10. INSTALLED METAL STRIP IAW SRM 51-40-02
